Massachusetts, 2010Damaging Wind in Massachusetts, June 27, 2010
June 27, 2010 · NWS BOX · 1 event in 1 county or zone
Isolated showers and thunderstorms developed ahead of an approaching warm front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated showers and thunderstorms developed ahead of an approaching warm front.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 27, 1:30 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 27, 1:30 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
230 PM EDT SUN JUN 27 2010
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH FROM THE MID ATLC REGION TODAY AND MOVE
THROUGH THE REGION TONIGHT. HOT AND HUMID CONDITIONS ARE EXPECTED
ON MONDAY...WITH STRONG THUNDERSTORMS POSSIBLE AS A COLD FRONT
APPROACHES FROM THE WEST. THE STALLS OVER EASTERN PORTIONS OF THE
AREA TUE BEFORE PUSHING OFFSHORE. A GRADUAL COOLING TREND IS
EXPECTED THROUGH MIDWEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
229 PM...UPDATED ZFP AND CWF TO ACCOUNT FOR DEVELOPING/EXPANDING AREA
OF MARINE STRATUS...MAREPS AND ASOS SITES ON SOUTH COASTAL WATERS
INDICATING AREAS OF DENSE FOG WITH VSBY 1/2 TO 1/4 MILE. PREVIOUS
DISCUSSION FOLLOWS...
WARM FRONT SHOULD REMAIN JUST SW OF THE REGION THROUGH LATE TODAY.
HOWEVER...LOW LEVEL THETA-E RIDGE AXIS MOVES INTO SNE TODAY FROM THE
SW. THIS COMBINED WITH WEAK INSTABILITY SUPPORTS CHC POPS THROUGH
THE PM WITH HIGHEST PROBABILITY IN THE INTERIOR.
OTHERWISE...EXPECT PTSUNNY SKIES ACROSS MUCH OF THE REGION TODAY
WITH SEABREEZES LIKELY ALONG THE COAST. WARMER 850 MB TEMPS
ADVECTING INTO REGION WITH 13-15C BY 18Z AND 14-17C BY 00Z.
PROBABLY WONT SEE FULL MIXING POTENTIAL TO 850 MB TODAY...ESPECIALLY
NEAR THE COAST SO USED A BLEND OF MAV/MET GUIDANCE FOR TEMPS.
WARMEST READINGS IN THE LOWER CT VALLEY WITH MID/UPPER 80S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
WARM FRONT MOVES NWD ACROSS SNE OVERNIGHT WITH THE CORE OF THE HIGH
THETA-E AIRMASS MOVING INTO THE REGION 06-12Z. MCS LIKELY OVER THE
LAKES THIS EVENING AND THIS SHOULD REMAIN WELL TO THE NORTH TONIGHT
AS ONE PIECE OF THE LLJ MOVES EWD FROM THE LAKES AND IS FOCUSED IN
SE CANADA. HOWEVER...BROAD SW LLJ MOVES INTO SNE OVERNIGHT WITH
ELEVATED INSTABILITY AND THETA-E RIDGE SO THE POTETNIAL EXISTS FOR
SHOWERS/TSTMS LATE TONIGHT...ESPECIALLY NW ZONES AND THERE IS A LOW
PROB OF ISOLD SVR WITH ANY TSTMS LATE TONIGHT.
MONDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WX AS COLD FRONT
APPROACHES FROM THE WEST WITH POSSIBLE PREFRONTAL TROF FOCUSING
CONVECTION IN THE AFTERNOON.
DEBRIS CLOUDS AND POSSIBLE LEFTOVER SHOWERS SHOULD EXIT THE REGION
IN THE MORNING WITH PARTIAL SUNSHINE DEVELOPING. HOT/HUMID AIRMASS
WILL BE IN PLACE WITH 850 MB TEMPS 20-21C...COOLING SLIGHTLY IN THE
AFTERNOON. WITH W/SW FLOW...WE SHOULD SEE MAXES REACHING LOW TO MID
90S ACROSS CT AND INTERIOR RI AND E MA...COOLER ALONG THE S COAST
AND NW HIGHER TERRAIN. GUSTY SW WINDS WILL DEVELOP WITH G25-30 KTS
LIKELY...HIGHEST COASTAL PLAIN. DEWPOINTS EXPECTED TO RISE INTO THE
LOWER 70S. CAPES SHOULD REACH 2000+ J/KG IN THIS AIRMASS. 500 MB
WINDS 40-50 KT WHICH WILL GENERATE ENOUGH DEEP LAYER SHEAR TO
SUPPORT ORGANIZED SEVERE WX WITH UNIDIRECTIONAL SHEAR PROFILE
SUGGESTING MULTICELLUAR STORMS.
HOWEVER...THERE ARE NEGATIVE FACTORS WHICH COULD LIMIT COVERAGE AND
INTENSITY OF SEVERE STORMS. TEMPS ALOFT ARE WARM RESULTING IN WEAK
MID LEVEL LAPSE RATES. IF DEBRIS CLOUDS OR SHOWERS PERSIST LONGER
THAN EXPECTED...INSTABILITY MAY NOT REACH FULL POTENTIAL. COLD
FRONT NOT EXPECTED UNTIL MON NIGHT SO LOW LEVEL CONVERGENCE MAY BE
LIMITED UNLESS PREFRONTAL TROF DEVELOPS WHICH IS NOT CERAIN.
SO THIS IS NOT A SLAM DUNK WIDESPREAD SEVERE EVENT...BUT ENOUGH
INGREDIENTS ARE IN PLACE TO SUPPORT SEVERE WX WITH HIGHEST PROB IN
THE INTERIOR.
HEAT INDICES MAY APPROACH 100 DEGREES IN A FEW SPOTS IN CT/RI AND E
MA.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MONDAY NIGHT...WILL CONTINUE TO CARRY HIGH CHANCE TO LOW LIKELY POPS
FOR SCATTERED EVENING SHOWERS AND THUNDERSTORMS ACROSS SE AREAS AS
THE PRE FRONTAL TROUGH AND LEFTOVER INSTABILITY SLOWLY EXITS THE AREA.
A HIGH PRECIPITABLE WATER AIRMASS LEFTOVER AHEAD OF THE TROUGH WILL
PROVIDE A FAVORABLE ENVIRONMENT FOR LOCALLY HEAVY RAINFALL.
FOLLOWED THE LESS PROGRESSIVE 00Z GFS AS MODEL OF CHOICE MONDAY
NIGHT AND TUESDAY.
TUESDAY...A COLD FRONT REMAINS NEARLY STALLED OVER THE FORECAST AREA.
SFC DEWPOINTS ACROSS EASTERN CT/RI/SE MASS REMAIN WELL INTO THE 60S.
IN ADDITION THE REAR RIGHT QUADRANT OF THE H25 JET WILL BE PRESENT.
WILL ADD LOW CHANCE POPS TUE AFTERNOON AND EARLY EVENING FOR THE
SOUTHEASTERN PORTION OF THE FORECAST AREA. THE FRONT SLOWLY EXITS
THE COAST TUESDAY NIGHT AS THE UPPER LEVEL TROUGH APPROACHES FROM
THE NORTHWEST.
WEDNESDAY THROUGH SATURDAY...MODEL DIFFERENCES AND ENSEMBLE SPREAD
CONTINUES REGARDING THE AMPLITUDE AND LOCATION OF THE CANADIAN H5
UPPER LEVEL TROUGH...ALTHOUGH WITH SOME IMPROVED AGREEMENT NOTED
OVER THE PAST 24 HOURS. GENERALLY PREFER THE SLOWER DEPARTURE OF
THE COLD POOL GIVEN THE OMEGA BLOCK PATTERN. WILL ADVERTISE SLIGHT
CHANCE POPS THROUGH FRI THEN DRY SATURDAY AS THE UPPER LEVEL FLOW
BECOMES MORE ANTICYCLONIC. USED A MODEL BLEND OF MOS/HPC GUIDANCE.
OVERALL EXPECT COOLER THAN NORMAL TEMPERATURES THROUGH MIDWEEK WITH
A REBOUND TO NORMAL TEMPS BY SATURDAY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
TODAY...AWAY FROM COASTAL MA/RI...MEDIUM CONFIDENCE OF VFR CIGS
5-10KFT...BUT CONTINUED LOW PROB OF ISOLATED MVFR
SHOWERS/THUNDERSTORMS. SEABREEZES CONTINUE THIS AFTERNOON ALONG THE
COAST...INCLUDING BOS AND PVD. SOUTH COASTAL MA AND RI...SW FLOW
CONTRIBUTING TO FORMATION OF MARINE STRATUS WHICH HAS BEEN EXPANDING
IN AREAL SIZE FROM SOUTH OF LONG ISLAND NORTHEASTWARD PAST ACK. ACK
LIKELY TO STAY IN LIFR/IFR CONDITIONS. HYA/FMH PERIODS OF MVFR CIGS.
TONIGHT...AWAY FROM SOUTH COASTAL MA...MEDIUM CONFIDENCE ON VFR CIGS
WITH AREAS OF MVFR FOG. THERE IS A LOW PROBABILITY OF IFR/LIFR
CONDITIONS DEVELOPING ACROSS THE REGION...BUT LOW CONFIDENCE IN THIS
SCENARIO SO WE DID NOT USE THIS IN THE TAF. SCT SHOWERS/TSTMS
POSSIBLE TONIGHT...PRIMARILY IN THE INTERIOR.
KBOS...SEASBREEZE CONTINUES WITH ESE WINDS THROUGH THE BALANCE OF
THIS AFTERNOON. MEDIUM/LOW CONFIDENCE ON VFR CIGS/VSBY TONIGHT. THERE IS A
LOW PROBABILTY CIGS AND VSBYS LOWERING TO MVFR.
MONDAY...AREAS OF MVFR FOG EARLY WITH IFR AT ACK...OTHERWISE VFR. SW
WIND GUSTS TO 25-30 KT ESPECIALLY COASTAL PLAIN. MODERATE CONFIDENCE
OF SCT TSTMS DEVELOPING IN THE AFTERNOON WITH BRIEF MVFR/IFR...E
SPECIALLY INTERIOR. STRONGER STORMS MAY ALSO BE ACCOMPANIED BY STRONG
WIND GUSTS.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT...VFR BUT MODERATE TO HIGH CONFIDENCE SCT MVFR/IFR
CEILINGS WITH SCT EVENING SHRA-TSRA PARTICULARLY S COAST AS A COLD
FRONT PASSES THROUGH THE REGION.
TUESDAY...VFR. WDLY SCT PM SHRA/TSRA ALONG AND SE OF INTERSTATE 95.
WEDNESDAY AND THURSDAY...MODERATE TO HIGH CONFIDENCE VFR CEILINGS AND
VSBYS.
&&
.MARINE...
WINDS AND SEAS BELOW SCA THROUGH TONIGHT. LIGHT WINDS TODAY WITH
S/SW FLOW INCREASING LATE TONIGHT. AREAS OF DENSE FOG SOUTH COASTAL
WATERS...MARINE WEATHER STATEMENT HAS BEEN ISSUED ADDRESSING THIS.
MONDAY...INCREASING SW WINDS WITH SCA GUSTS TO 25-30 KTS
POSSIBLE...HIGHEST PROBABILITY OVER BOS HARBOR AND NARRAGANSETT BAY
WHERE BEST MIXING. SFC INVERSION OVER THE WATER WILL LIMIT GUSTS
OVER OUTER WATERS. WNAWAVE WAY OVERDONE WITH ITS SW FLOW BIAS AND
WE UNDERCUT BY 40 PERCENT. WE HAVE SEAS BUILDING TO 5-6 FT BY LATE
MON.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY....
MONDAY NIGHT...A SMALL CRAFT ADVISORY FOR SEAS MAY BE NECESSARY.
WAVEWATCH CARRYING 8 TO 10 FOOT SEAS...LIKELY OVERDONE BUT SHOULD
SEE 5 TO 6 FOOT SEAS S OUTER COASTAL WATERS.
TUESDAY...SCA FOR LEFTOVER 5 FOOT SEAS S OUTER COASTAL WATERS POSSIBLE.
WEDNESDAY AND THURSDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA
CRITERIA.
&&
.CLIMATE...
WARMEST AVERAGE TEMPERATURES FIRST HALF OF THE YEAR JAN 1 -JUN 30
BOS 48.9F 1976
BDL 48.6F 1991
PVD 48.6F 1991
ORH 46.3F 1921
JAN 1 THROUGH JUN 25 2010
BOS 48.2F 2010 48.2F 1976
BDL 48.1F 2010 47.8F 1991
PVD 48.5F 2010 47.8F 1998 AND 1991
ORH 44.8F 2010 45.6F 1921
WARMEST JUNE AVERAGE TEMPERATURE JUNE 1-30
BOS 73.4F 1976
BDL 72.7F 1976
PVD 72.2F 1943
ORH 70.4F 1923 AND 1892
JUNE 1-25 2010
BOS 69.3F +1.9F
BDL 69.9F +1.9F
PVD 69.7F +2.7F
ORH 66.7F +2.6F
JAN THROUGH MAY 2010 HAVE HAD ABOVE AVERAGE MONTHLY TEMPERATURES
WITH THE LAST BELOW NORMAL MONTH RECORDED DECEMBER 2009 AT THE LCD
SITES.
THIS SHOULD BE A NEAR TOP TEN WARMEST JUNE FOR THE LCDS WITH PROVIDENCE
CURRENTLY TIED 7TH FOR THE JUNE 1-25 TIMEFRAME.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...KJC/STRAUSS
NEAR TERM...KJC/NMB
SHORT TERM...KJC
LONG TERM...STRAUSS
AVIATION...KJC/STRAUSS/NMB
MARINE...KJC/STRAUSS
CLIMATE...
Hazardous weather outlook, Jun 27, 3:58 AM EST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
458 AM EDT SUN JUN 27 2010
CTZ003-004-MAZ002>004-006>012-019>024-026-NHZ011-015-RIZ003-005>008-
280900-
TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
458 AM EDT SUN JUN 27 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A MODERATE PROBABILITY THAT THUNDERSTORMS MAY PRODUCE
DAMAGING WIND GUSTS AND HAIL MONDAY AFTERNOON AND EVENING AS A COLD
FRONT APPROACHES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
ANZ230>237-250-251-254>256-280900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
458 AM EDT SUN JUN 27 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A LOW TO MODERATE PROBABILITY THAT SCATTERED THUNDERSTORMS
MAY PRODUCE DAMAGING WIND GUSTS AND HAIL MONDAY AFTERNOON AND
EVENING AS A COLD FRONT APPROACHES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
CTZ002-MAZ005-013>018-NHZ012-RIZ001-002-004-280900-
HARTFORD CT-CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-
458 AM EDT SUN JUN 27 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A MODERATE PROBABILITY THAT THUNDERSTORMS MAY PRODUCE
DAMAGING WIND GUSTS AND HAIL MONDAY AFTERNOON AND EVENING AS A COLD
FRONT APPROACHES.
THERE IS A LOW PROBABILITY A HEAT ADVISORY MAY BE NECESSARY MONDAY.
THE COMBINATION OF HIGH HEAT AND HUMIDITY WILL MAKE IT FEEL LIKE THE
UPPER 90S TO NEAR 100 DEGREES FOR A TIME MONDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
In the hours before
Special weather statement, Jun 27, 3:18 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT SUN JUN 27 2010
MAZ013-016-018-019-272100-
EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-WESTERN NORFOLK MA-WESTERN
PLYMOUTH MA-
418 PM EDT SUN JUN 27 2010
AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH OVER
RANDOLPH...OR ABOUT 5 MILES NORTH OF BROCKTON...MOVING EAST AT 20
MPH.
* SOME LOCATIONS AFFECTED INCLUDE...HOLBROOK...ABINGTON...WHITMAN...
ROCKLAND...HANSON AND HANOVER.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4219 7078 4205 7082 4212 7112 4219 7109
EKSTER
Thunderstorm Wind, Plymouth
- When
- June 27, 4:00 PM EST
- Where
- Plymouth County, Pembroke
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 42.070, -70.800
Large branches were downed by thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Michigan, June 27, 20101 death · 4 injured · $1.3 million · EF1 · 7 events
- Excessive Heat in Pennsylvania, June 27, 20102 deaths · 2 events
- Flash Flooding and Hail in Georgia, June 27, 20101 death · $55,000 · 1 in hail · 20 events
- Tornado and Hail in Ohio, June 27, 2010$843,000 · EF1 · 48 events
- Flash Flood and Damaging Wind in Illinois, June 27, 2010$1.0 million · 52 kt wind · 2 events
- Tornado in Wisconsin, June 27, 20101 injured · $75,000 · EF1 · 1 event
- Hail and Damaging Winds in South Carolina, June 27, 2010$175,000 · 60 kt wind · 14 events
- Tornado and Hail in Pennsylvania, June 27, 2010$208,000 · EF0 · 8 events
- Flash Flooding and Hail in Illinois, June 27 to 28, 2010$137,000 · 52 kt wind · 15 events
- Damaging Wind and Lightning Strike in Indiana, June 27, 2010$200,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Georgia, June 27, 2010$137,000 · 1 in hail · 8 events
- Tornado and Damaging Winds in Michigan, June 27, 20101 injured · $100,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 244700.